A note on regular automorphisms of algebras
Portugaliae mathematica, Tome 26 (1967) no. 3, pp. 329-331
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_3_115035,
author = {Chao, Chong-Yun},
title = {A note on regular automorphisms of algebras},
journal = {Portugaliae mathematica},
pages = {329--331},
year = {1967},
volume = {26},
number = {3},
mrnumber = {0255622},
zbl = {0204.03802},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_3_115035/}
}
Chao, Chong-Yun. A note on regular automorphisms of algebras. Portugaliae mathematica, Tome 26 (1967) no. 3, pp. 329-331. http://geodesic.mathdoc.fr/item/PORMA_1967__26_3_115035/